Posted by: FedUP | 2008/10/10

Hair loss

I am a female, 30 years old. I started losing my hair a year ago after stoping the contraceptive. I had also just been through a very stressful and traumatic time. I have had numerous tests and nothing can be found to explain this hair loss. My hairdresser said that it can take some time for hair to recover but that the hairloss should have stopped by now. My doctor suggested I go back on the pill to see whether it was the cause of the hair loss. I have been on for two months now and my hair is falling out more than ever!!! I am beside myself as no one can give me any answers and my GP and endocrinologist are at a loss after a half hearted attempt to find the problem. I feel like no one is helping me to solve this issue and my hair is falling out in handfuls every day. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health


i suggest you use a B complex (foodstate 3 tabs daily for 2 weeks, then 2 tabs in the morning) and Biotin as this is the building block of hair. If you have been very stressed the biotin would have become depleted in the system. Use this for at least 2 months and then reassess. You can also massage rosemary essential oils in your scalp to stimulate hair growth
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.